MathSciNet Relay Station
MathSciNet bibliographic data
MR2478536 52B55 (05C69 68R10 68U05)
Chen, Xiaomin; Pach, János; Szegedy, Mario; Tardos, Gábor Delaunay graphs of point sets in the plane with respect to axis-parallel rectangles. Random Structures Algorithms 34 (2009), no. 1, 11–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement